Kitaev, Sergey (2003) Multi-avoidance of generalised patterns. Discrete Mathematics, 260 (1-3). pp. 89-100. ISSN 0012-365XFull text not available in this repository. Request a copy from the Strathclyde author
Recently, Babson and Steingrı́msson introduced generalised permutation patterns that allow the requirement that two adjacent letters in a pattern must be adjacent in the permutation. We investigate simultaneous avoidance of two or more 3-patterns without internal dashes, that is, where the pattern corresponds to a contiguous subword in a permutation.
|Keywords:||pattern-avoidance, generalised patterns, simultaneous avoidance, Electronic computers. Computer science, Discrete Mathematics and Combinatorics, Theoretical Computer Science|
|Subjects:||Science > Mathematics > Electronic computers. Computer science|
|Department:||Faculty of Science > Computer and Information Sciences|
|Depositing user:||Pure Administrator|
|Date Deposited:||16 Sep 2014 04:04|
|Last modified:||03 Apr 2017 00:07|